Discussions that mention zithromax

General Health board


Quote from adam2000:
Hi All,

Last tuesday night, I started taking Zpack for bronchitis. I noticed over the last week, my stomach hasnt felt good, some small amount of cramping, a litte nausea, and a generally bloated feeling below my diaphragm. Im on prevacid for acid reflux, so i dont think its that.

Can Zpack cause all this? Here it is nearing the 10 day mark that this stuff is supposed to be in my system, and i dont feel right. ANyone with similar problems? Should I expect this to go away soon? I was still running a low grade, (99.4ish) temp so my doctor took some blood and im awaiting the results. Can i have a problem with bacteria in my intestines from taking anti's?

Im a little worried.

Adam


I wouldn't worry, all antibiotics can cause some stomach upset and Zithromax is one of the stronger ones. But with the low-grade fever, maybe you still have the infection or it has relapsed which is not uncommon so it's good the doc took the test.

But even if it comes back negative, no infection, some of it could be lingering and not detected. I had a test come back showing no infection yet when I insisted on antibiotic anyway, the antibiotic did work even though I was told it doesn't work when there is no infection, just virus. So these infections are sometimes very tricky things!

Either way, the stomach should settle down if the infection does run out and you don't need more Z. I'm not a doctor but I've had alot of bronchitis and antibiotics in my life, at least up till a few years ago, I don't seem to get that severly ill anymore (I started drinking alot of decaf green tea, maybe that??)
Great, I never used to have a problem with Zithromax either. What a winter its been, i cant wait until the sick season is over!

Im more worried about getting my blood results back now...
Quote from adam2000:
Great, I never used to have a problem with Zithromax either. What a winter its been, i cant wait until the sick season is over!

Im more worried about getting my blood results back now...


Don't worry, if you still have infection you can do another antibiotic round, I've done that in the past.

Hey, give the decaf green tea a try...nice and warming during winter and I think it really does help the immune system.
Zithromax can cause a mean case of the poopies. :D
It's a great antibiotic though, and it's nice that you only have to take it for five days. But it can upset your stomach.
Quote from susieq0726:
Zithromax can cause a mean case of the poopies. :D
It's a great antibiotic though, and it's nice that you only have to take it for five days. But it can upset your stomach.


HHHaaaahaaa the poopies? :D It is nice though, that 5 day schedule!
im so srry i have an unknown disease...(as u might say) but anways i was put on zithromax and i was in class and i couldnt move my stomach hurt so bad im srry ur experiencing similar symptoms once ur off them it will stop.